# SDR 050387053

- Difficulty date: February 7, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- Aircraft time: 9,982 hours, 7,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK FINDING:  FS 484 AT RBL 9 INTERCOSTAL CRACKED IN THE RADIUS.
